# SDR SWAA2020070991415

- Difficulty date: June 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 10 WL 164.  REPAIRED LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE PER SRM 57-10-10-2R-5; ACCOMPLISH CAP SEAL AT FASTENER ON W/O 2011M513.
